Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2000 | Zeitschriftenaufsatz | PUB-ID: 1618855
A diametric theorem for edges
Ahlswede R, Khachatrian L (2000)
JOURNAL OF COMBINATORIAL THEORY SERIES A 92(1): 1-16.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | PUB-ID: 1638542
The complete nontrivial-intersection theorem for systems of finite sets
Ahlswede R, Khachatrian LH (1996)
JOURNAL OF COMBINATORIAL THEORY SERIES A 76(1): 121-138.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0097-3165

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung